Decomposition of Bivariate Inequality Indices by Attributes

Ramses Hani Abul Naga, Pierre-Yves Geoffard

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

We provide, for the class of relative bidimensional inequality indices, a decomposition of inequality into two univariate Atkinson-Kolm-Sen indices and a third statistic which depends on the joint distribution of resources. (c) 2005 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)362-367
JournalEconomics Letters
Volume90
Issue number3
DOIs
Publication statusPublished - Mar 2006

    Fingerprint

Keywords

  • multidimensional inequality
  • relative indices
  • correlation increasing transfers
  • copulas

Cite this